MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS INTELLIVUE; INTELLIVUE MICROSTREAM EXTENSION

PHILIPS MEDICAL SYSTEMS INTELLIVUE; INTELLIVUE MICROSTREAM EXTENSION
Model Number 867041
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be submitted once the investigation is complete.
 
Event or Problem Description
The customer reported that the locking clip of the intellivue microstream extension is not working properly and is stuck (defective locking clip).No patient involvement.
 
Additional Manufacturer Narrative
Submission of a report does not constitute an admission that medical personnel, user facility, importer, distributor, manufacturer, or product caused or contributed to the event.

Brand Name
INTELLIVUE
Common Device Name
INTELLIVUE MICROSTREAM EXTENSION
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
hewlett-packard str.2
boeblingen 71034
GM  71034
MDR Report Key8585913
Report Number9610816-2019-00122
Device Sequence Number1667481
Product Code MHX
UDI-Device Identifier00884838083585
UDI-Public(01)00884838083585
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K172904
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number867041
Device Catalogue Number867041
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/10/2019
Supplement Date Received by Manufacturer04/10/2019
Initial Report FDA Received Date05/07/2019
Supplement Report FDA Received Date06/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1